# SDR SWAA2018032620619

- Difficulty date: March 20, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 50,019 hours, 25,819 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: 693784212
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MID FLAP BEAM PANEL ROD SUPPORT EAR BROKEN OFF.       REPAIRED THE LUG IAW SRM.
